# SDR SWAA2013090319810

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 52,040 hours, 41,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 699262
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON HANDLE ON EMERGENCY EXIT WINDOW ON CAPTAIN'S SIDE CRACKED.  R&R COVER IAW AMM.
